Case ReportsRestless Legs Symptoms in a Patient With Above Knee Amputations: A Case of Phantom Restless LegsHanna, Philip A. MD*; Kumar, Sanjeev MD†; Walters, Arthur S. MD*Author Information From the *New Jersey Neuroscience Institute, JFK Medical Center, Edison, NJ, USA; Seton Hall University School of Graduate Medical Education, South Orange, NJ, USA. †University of Kansas Medical Center, Department of Neurology, 3901 Rainbow Blvd, 1033 Wescoe Building, Kansas City, KS, USA. Reprints: Philip A. Hanna, MD, NJ Neuroscience Institute, JFK Medical Center, 65 James Street, Edison, NJ 08818 (e-mail: firstname.lastname@example.org). Clinical Neuropharmacology: March/April 2004 - Volume 27 - Issue 2 - p 87-89 Buy Abstract We describe a 78-year-old gentleman who, following bilateral above-knee amputations, developed symptoms of restless legs syndrome in the absent portions of his lower extremities. These symptoms improved with dopamine agonist therapy. In addition, he later developed parkinsonism with prominent rest tremor on metoclopramide. This suggests that this individual had a dopamine-deficient state which predisposed him to both restless legs syndrome and drug-induced or drug-exacerbated parkinsonism. We propose expanding the spectrum of phantom limb phenomena to include phantom restless legs. © 2004 Lippincott Williams & Wilkins, Inc.